# SDR COMA0360128

- Difficulty date: February 28, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 19,916 hours, 19,567 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5053 R/H REVERSER UNLOCKED MESSAGE DURING T/O.DEFERRED MAINT PER MEL.
